Search health advice

Question

Posted by: | 09/04/2019

Q
Constipated with glycomin

Good day have been using the glycomin for a month but very constipated.Even using less tablets

EXPERT’S REPLY

Posted 09/04/2019

A
Hi 
Glycomin isn't a tablet often used currently. Constipation can be a side-effect, and if the problem is too intolerable, then the medication should be altered. Metformin would be a better option, as it has the opposite effect on the bowels
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Advertisement

POLL

%
Thank you for participating

%
Thank You for subscribing!